Alert archive / Montana / Flash Flood Warnings in 2011

Flash Flood Warning 7, NWS Glasgow, MT

June 7, 2011Roosevelt County, Valley County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 7, 2011, 1:36 AM MDT for Roosevelt County, Valley County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2011, 1:36 AM MDT (07:36 UTC)
Expired
Jun 7, 2011, 4:23 AM MDT
In force
3 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

Counties Roosevelt County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 70 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 7.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2276 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WGUS55 KGGW 070736
FFWGGW
MTC085-105-071130-
/O.NEW.KGGW.FF.W.0007.110607T0736Z-110607T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
136 AM MDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

* UNTIL 530 AM MDT.

* AT 130 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM WITH HEAVY RAIN OVER THE WARNED
  AREA.

* LOCATIONS IN THE WARNING INCLUDE...
  LUSTRE AND OSWEGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4808 10552 4807 10556 4808 10560 4807 10562
      4808 10564 4807 10565 4802 10611 4856 10600
      4856 10563

$$

GFF
WEATHER.GOV/GLASGOW
2 follow-up statements
094 
WGUS75 KGGW 070915
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
315 AM MDT TUE JUN 7 2011

MTC085-105-071130-
/O.CON.KGGW.FF.W.0007.000000T0000Z-110607T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-VALLEY-
315 AM MDT TUE JUN 7 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM MDT FOR
EASTERN VALLEY AND WESTERN ROOSEVELT COUNTIES...

AT 307 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN AND FLASH FLOODING OVER 
THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE...
  LUSTRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GLASGOW.

&&

LAT...LON 4808 10552 4807 10556 4808 10560 4807 10562
      4808 10564 4807 10565 4802 10611 4856 10600
      4856 10563

$$

PROTON
WEATHER.GOV/GLASGOW
828 
WGUS75 KGGW 071023
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
423 AM MDT TUE JUN 7 2011

MTC085-105-071033-
/O.CAN.KGGW.FF.W.0007.000000T0000Z-110607T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-VALLEY-
423 AM MDT TUE JUN 7 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN VALLEY AND
WESTERN ROOSEVELT COUNTIES...

THE HEAVY RAIN THAT CREATED THE FLASH FLOODING HAS MOVED TO THE 
NORTH. A FLOOD WARNING FOR SMALL STREAMS IN EFFECT UNTIL EARLY 
THURSDAY MORNING.

LAT...LON 4808 10552 4807 10556 4808 10560 4807 10562
      4808 10564 4807 10565 4802 10611 4856 10600
      4856 10563

$$

PROTON
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 9:38 PM MDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 6, 9:38 PM MDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
938 PM MDT MON JUN 6 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...
STRONG THUNDERSTORM ACTIVITY INCLUDING LARGE HAIL...STRONG WINDS AND
FUNNEL CLOUD SIGHTINGS APPROACHING NEMONT THIS EVENING HAS PROMPTED
SPC TO ISSUE A TORNADO WATCH FOR PETROLEUM AND GARFIELD COUNTIES
THIS EVENING. ADDITIONAL COUNTIES MAY BE INCLUDED LATER AS THE
STORM DEVELOPS AND MOVES NORTH. THE GGW 00Z SOUNDING INDICATES A
STRONG CAP WHICH MAY PRECLUDE SEVERE REACHING NORTH OF THE
MISSOURI RIVER. HOWEVER STORM RAIN SHOWER ACTIVITY WITH SCATTERED
THUNDER SHOULD MOVE OVER MOST THE THE CWA LATER TONIGHT. INHERITED
GRIDS STILL LOOK REPRESENTATIVE WITH CURRENT OBSERVATIONS. DID
UPDATE BASED ON LATEST GUIDANCE FOR AFTER MIDNIGHT. SCT

PREVIOUS DISCUSSION...
SIGNIFICANT RAINFALL POSSIBLE OVER THE NEXT 24 TO 36 HOURS AS A
LOW PRESSURE SYSTEM LIFTS FROM THE GREAT BASIN TO THE NORTHERN
PLAINS.

PRESSURE FALLS ALONG THE STATIONARY TROF IN NORTHERN WYOMING HAVE
TIGHTENED THE GRADIENT ACROSS EASTERN MONTANA...RESULTING IN
STRENGTHENING EAST WINDS THIS AFTERNOON. A LAKE WIND ADVISORY IS
IN EFFECT BECAUSE OF THIS WIND.

SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP OVER IDAHO AND
WESTERN MONTANA AS UPPER LOW LIFTS THROUGH NORTHERN NEVADA...WILL
BE SPREADING INTO NORTHEAST MONTANA THIS EVENING. WITH THE STRONG
ASCENT APPROACHES WITH THE UPPER TROF AND THE WYOMING SURFACE LOW
DEEPENING NORTHWARD...COULD ALSO SEE SOME SEVERE THUNDERSTORMS AS
WELL...WITH THE GREATEST RISK OF SEVERE WEATHER TO THE SOUTH OF
THE MISSOURI RIVER.

AS THE STACKED SYSTEM MOVES THROUGH MONTANA LATE TONIGHT AND INTO
THE DAKOTAS ON TUESDAY...MOISTURE WILL BE WRAPPING INTO THE
NORTHERN AND WESTERN PORTIONS OF THE SYSTEM. THIS COULD RESULT IN
SIGNIFICANT RAINFALL ACROSS AREAS THAT ARE ALREADY EXPERIENCING
FLOODING ALONG THE MILK AND MUSSELSHELL RIVERS. WINDS WILL ALSO
REMAIN STRONG THROUGH TUESDAY.

THE STORM SYSTEM WILL MOVE RAPIDLY EAST TUESDAY NIGHT AND
WEDNESDAY WHILE SHOWERS TAPER OFF FROM THE WEST. WITH HIGH
PRESSURE MOVING INTO THE REGION WINDS SHOULD DROP OFF TO LESS
THAN 20KTS OVER FORT PECK LAKE BY WEDNESDAY MORNING. EBERT

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...

LONG TERM FORECAST PERIOD BEGINS WITH THE CONTINUED UNSETTLED
WEATHER PATTERN EMERGING EAST OF THE NORTHERN ROCKIES AS
REPEATED UPPER LEVEL LOW CENTERS AND TROUGHS SLIDE THROUGH THE
REGION. ANY UPPER LEVEL RIDGING BETWEEN THE DISTURBANCES LOOK TO
BE BRIEF AND WEAK.

GENERAL AND PERPETUAL TROUGHINESS IS PROGGED TO PERSIST OVER THE
NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE
LONG TERM FORECAST PERIOD.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THERE IS FAIRLY GOOD
MODEL AGREEMENT WITH INCREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS MOVING FROM SOUTH TO NORTH IMPACTING OUR SOUTHERN
ZONES.

BEGINNING THIS WEEKEND...INCREASING AMOUNTS OF EXTENDED MODEL
DISCREPANCIES LEND TO A DECREASE IN CONFIDENCE OF FORECAST
DETAILS...EXCEPT TO SAY THAT A CONTINUED PATTERN OF UNSETTLED
WEATHER AND COOLER THAN NORMAL TEMPERATURES CAN BE EXPECTED ACROSS
NORTHEAST MONTANA. BMICKELSON

PREVIOUS LONG TERM DISCUSSION...SHORTWAVE RIDGE WILL BE OVER
EASTERN MONTANA WEDNESDAY NIGHT WITH SURFACE HIGH OVER NORTH
DAKOTA. A FEW SHOWERS FROM WEDNESDAY'S SHORTWAVE MAY LINGER INTO
THE EVENING. WILL MAINTAIN A CHANCE OF SHOWERS FOR NOW.

SOUTHWEST FLOW AHEAD OF NEXT UPPER LOW WILL BRING MOISTURE BACK
INTO EASTERN MONTANA ON THURSDAY. BOTH THE GFS AND ECMWF SPLIT
THIS SYSTEM AS IT MOVES ACROSS MONTANA AND WYOMING THURSDAY NIGHT
AND FRIDAY. THE ECMWF IS SOMEWHAT FURTHER NORTH WITH THE INITIAL
UPPER LOW SO IT HAS MORE MOISTURE OVER THE STATE THURSDAY AND
THURSDAY NIGHT THAN THE GFS. AFTER THE SPLIT...THEY AGREE ON
TAKING THE NORTHERN BRANCH OF THIS SYSTEM ACROSS EASTERN MONTANA
ON FRIDAY. WILL FORECAST A CHANCE OF SHOWERS WITH A SLIGHT CHANCE
OF THUNDERSTORMS WITH THIS SYSTEM.

THE REMAINDER OF THE PERIOD FEATURES SOUTHWEST FLOW ALOFT WITH
FREQUENT SHORTWAVES AND CHANCES OF SHOWERS AND THUNDERSTORMS.
FORRESTER

&&

.AVIATION...
THE STRONG NORTHERN ROCKIES STORM WILL CONTINUE ITS TRACK
NORTHEASTWARD INTO NORTHEAST MONTANA TONIGHT. THIS WILL CHANGE
VFR CONDITIONS TO A PATTERN OVERNIGHT FAVORABLE FOR THUNDERSTORMS
AND PERIODS OF HEAVY RAIN. EXPECT SOME QUICK AND SUDDEN CHANGES TO
FLIGHT CONDITIONS...AS LOW AS LIFR...ESPECIALLY BETWEEN 05Z AND
15Z. WINDS FROM THE EAST AND SLIGHTLY NORTHEAST WILL PERSIST
THROUGHOUT THE PERIOD AND INCREASE AT LEAST INTO THE 25G35KT RANGE
OVER THE SAME TIME PERIOD. NORTH TO SOUTH ORIENTED ROADWAYS WILL
LIKELY EXPERIENCE STRONG CROSSWINDS TONIGHT THROUGH TUESDAY
MORNING. BMICKELSON

&&

.HYDROLOGY...
FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF
MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED
RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT.
FLOOD WARNINGS ARE IN EFFECT.

THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE
IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER
BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS
NOW IN EFFECT FOR THIS AREA.

WIDESPREAD RAIN WILL IMPACT THE AREA BETWEEN TONIGHT AND
WEDNESDAY WHICH WILL MAINTAIN THE CURRENT FLOODING AND POSSIBLY
CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN
FALLS.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 6, 3:38 AM MDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
338 AM MDT MON JUN 6 2011

MTZ016-017-059-061-070945-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
NORTHERN PHILLIPS-NORTHERN VALLEY-
338 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS
COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE
CONFLUENCE WITH THE MISSOURI RIVER.

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A
FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF
FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING
STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY
SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED.
THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND
WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY
CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN
FALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ021-022-070945-
PETROLEUM-GARFIELD-
338 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL
STREAMS THROUGH THE WEEK.

A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING
STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY
SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED.
THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND
WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY
CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN
FALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ020-023-024-062-070945-
WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT-
338 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A
FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF
FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING
STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY
SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED.
THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND
WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY
CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN
FALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018-019-025>027-060-070945-
DANIELS-SHERIDAN-DAWSON-PRAIRIE-WIBAUX-SOUTHWEST PHILLIPS-
338 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING
STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY
SEVERE. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND
WEDNESDAY WILL POSSIBLY CREATE NEW FLOODING IN SOME AREAS
DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 7, 12:28 AM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1228 AM MDT TUE JUN 7 2011

MTZ018-020-070730-
DANIELS-ROOSEVELT-
1228 AM MDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN DANIELS COUNTY IN NORTHEAST MONTANA...

UNTIL 130 AM MDT.

AT 1219 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF POPLAR...MOVING NORTH AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
   BREDETTE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4877 10547 4875 10505 4817 10510 4821 10555
TIME...MOT...LOC 0628Z 189DEG 24KT 4828 10531

PROTON
WEATHER.GOV/GLASGOW
Local storm report, Jun 7, 12:30 AM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1230 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     HAIL             SW NASHUA               48.13N 106.36W
06/07/2011  E0.75 INCH       VALLEY             MT   TRAINED SPOTTER

            ESTIMATED 1/2 INCH TO 3/4 INCH HAIL. HEAVY RAIN WITH
            REDUCED VISIBILITY.

&&

RMORGAN
Local storm report, Jun 7, 12:39 AM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1239 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     HAIL             9 SSW LUSTRE            48.26N 105.93W
06/07/2011  E0.88 INCH       VALLEY             MT   TRAINED SPOTTER

            NICKEL SIZED HAIL AND HEAVY RAIN. 0.40 INCH RAIN IN 15
            MINUTES.

&&

RMORGAN
Local storm report, Jun 7, 12:52 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1252 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     HEAVY RAIN       SW NASHUA               48.13N 106.36W
06/07/2011  M0.50 INCH       VALLEY             MT   TRAINED SPOTTER

            1/2 INCH RAIN IN 20 MINUTES.

&&

RMORGAN
Special weather statement, Jun 7, 1:00 AM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
100 AM MDT TUE JUN 7 2011

MTZ019-070800-
SHERIDAN-
100 AM MDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN SHERIDAN COUNTY IN NORTHEAST MONTANA...

UNTIL 200 AM MDT/300 AM CDT/.

AT 1252 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MEDICINE LAKE...MOVING NORTH
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   ANTELOPE...
   COMERTOWN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4854 10432 4858 10459 4901 10450 4901 10413
TIME...MOT...LOC 0700Z 192DEG 26KT 4865 10443

PROTON
WEATHER.GOV/GLASGOW
Local storm report, Jun 7, 1:07 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
107 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     HAIL             13 NW BROCKTON          48.31N 105.08W
06/07/2011  U0.50 INCH       ROOSEVELT          MT   TRAINED SPOTTER

            HAIL UNKNOWN SIZE. TOO DARK TO SEE THE HAIL SIZE.

&&

RMORGAN

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:25 PM MDTSevere Thunderstorm WarningGGWPetroleum53 min
Jun 6, 11:03 PM MDTSpecial Weather StatementGGWPhillips57 min
Jun 6, 11:45 PM MDTSpecial Weather StatementGGWValley60 min
Jun 7, 12:13 AM MDTSpecial Weather StatementGGWGarfield47 min
Jun 7, 12:18 AM MDTSpecial Weather StatementGGWValley57 min
Jun 7, 12:21 AM MDTFlash Flood WarningGGWValley4 hr
Jun 7, 12:28 AM MDTSpecial Weather StatementGGWRoosevelt62 min
Jun 7, 12:29 AM MDTFlash Flood WarningGGWRoosevelt4 hr
Jun 7, 12:43 AM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan38 min
Jun 7, 1:00 AM MDTSpecial Weather StatementGGWSheridan60 min
Jun 7, 1:44 AM MDTFlash Flood WarningGGWRoosevelt, Sheridan3 hr
Jun 7, 4:22 AM MDTAreal Flood WarningGGWDaniels, Roosevelt, Sheridan, Valley64 hr
Jun 7, 9:22 AM MDTFlash Flood WarningGGWGarfield, Valley3 hr
Jun 7, 9:24 AM MDTSpecial Weather StatementGGWValley66 min
Jun 7, 11:51 AM MDTFlash Flood WarningGGWGarfield, Petroleum, Phillips, Valley9 hr
Jun 7, 12:14 PM MDTRiver Flood WarningGGWPhillips23 hr
Jun 7, 12:14 PM MDTRiver Flood WarningGGWPhillips, Valley7 days
Jun 7, 12:14 PM MDTRiver Flood WarningGGWRoosevelt23 hr
Jun 7, 1:03 PM MDTFlash Flood WarningGGWRoosevelt, Valley4 hr

Nearby

Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.